# SDR AALA2018050109053

- Difficulty date: April 24, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 50,571 hours, 30,198 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Defective
- Location: Fuel Feed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECAM MESSAGE FOR A FUEL AUTOFEED FAULT.  FUEL IMBALANCE CENTER FUEL WAS NOT FEEDING THE LEFT ENGINE AND IT WAS FLOWING TO THE RT MAIN FUEL TANK.  FUNCTIONAL TEST OF CENTER TANK FUEL CONTROL PASSED IN MANUAL MODE AND FAILED IN AUTO MODE,  PROGRAM FOR THE CENTER TANK PUMP NR 1 FIN 37QA 26-2820-9-0001.  MANUAL & AUTO PUSH BUTTON SWITCH WAS  REMOVED AND REPLACED IAW ESPM 20-45-22. OPS CHECKED GOOD.
